Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: being 'out of it' Sunbath

Posted by delna on October 3, 2009, at 10:05:10

In reply to being 'out of it' Sunbath, posted by Sunbath on October 3, 2009, at 3:49:32

> The effect I get for some hours from parnate after each dose has changed a bit. Now I don't exactly feel tired anymore, but still a bit "foggy", although this "brain fog" doesn't feel the same and maybe isn't as sever as the brain fog caused by other meds. It's characterized by difficulty concentrating, bad attentiveness and feeling introverted.
>
> Is this a normal side effect from Parnate which does fade over time?I'm a bit worried..
> University already started and it's really troublesome staying focused and behaving normally. For example people sitting besides myself are sometimes making jokes and I don't even notice it or don't get it.
>
>
> Thanks very much for some info from you parnate veterans, sorry for so much questions!


Sunbath,
I woke up at 1 today and took 2 provigils and I am really stimulated
(normally I take 4 Provigils + 2 Wellbutrins and am still like a dead duck)
This is a really sudden and strange thing since as you know I have been complaining about sedation. Lets hope this is not temporary.
I know you are meant to take it in the day but last time I tried Parnate I took it in the day and after 4-5 doses quit because i couldn't take the afternoon fatigue.
Why not try taking it at night- especially since it is not yet having a stimulating effect on you. I can imagine trying to be at college in a zombie state. Maybe take Provigil early in the morning (are you on that at all??)
I'll keep u updated. What dose are you up to so far?
Keep me updated
Love
D

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:delna thread:918799
URL: http://www.dr-bob.org/babble/20091001/msgs/919527.html